Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 57, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 5, 2025, 5:10 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 5, 2025, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Macon County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:12 PM CDT | TSTM WND DMG | Gallatin, TN | Significant structural damage to a large building at 135 Baker Ln. |
| Apr 5, 5:12 PM CDT | TSTM WND DMG | Gallatin, TN | Trees down near Hwy 25 behind Cambridge Farms. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 10 Nw Lebanon, TN | Trees and power lines down along Hwy 109 in Laguardo. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 1 W Gallatin, TN | Tree was reported down on a home near the Aldis in Gallatin. Time approximated by radar. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 3 Nw Gallatin, TN | Trees uprooted along Highway 25 behind Cambridge Farms in Gallatin. Time approximated by radar. |
| Apr 5, 5:16 PM CDT | TSTM WND DMG | 5 Sw Gallatin, TN | Several large trees down in Rivermont off Douglas Bend in Gallatin. Time approximated by radar. |
| Apr 5, 5:18 PM CDT | TSTM WND DMG | 7 S Gallatin, TN | Numerous trees down, damage to carports and shingles blown of houses. A barn damaged. |
| Apr 5, 5:22 PM CDT | TSTM WND DMG | 8 E Gallatin, TN | Multiple houses with trees on them along the 1100 block of Bledsoe Dr. in Castalian Springs. |
| Apr 5, 5:26 PM CDT | TSTM WND DMG | Bethpage, TN | Roof partially blown off a detached garage at 630 Bass Rd. |
| Apr 5, 5:34 PM CDT | TSTM WND DMG | Hartsville, TN | Trees down blocking roads, also two barns with roof damage. One on Halltown Rd., one on Pumpkin Branch Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 365 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357
WFUS54 KOHX 052210
TOROHX
TNC111-165-169-189-052300-
/O.NEW.KOHX.TO.W.0057.250405T2210Z-250405T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
510 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Sumner County in Middle Tennessee...
Northwestern Wilson County in Middle Tennessee...
Western Macon County in Middle Tennessee...
Trousdale County in Middle Tennessee...
* Until 600 PM CDT.
* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gallatin, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gallatin around 515 PM CDT.
Lafayette around 535 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oak
Grove, Bledsoe Creek State Park, Cottontown, Dickerson Chapel
Recreation Area, and Bethpage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3664 8612 3654 8600 3642 8597 3642 8598
3639 8598 3638 8603 3636 8607 3633 8611
3629 8613 3625 8653 3633 8655 3641 8669
3642 8670 3664 8625
TIME...MOT...LOC 2210Z 250DEG 51KT 3638 8653
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore2 follow-up statements
041
WWUS54 KOHX 052231
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
531 PM CDT Sat Apr 5 2025
TNC189-052241-
/O.CAN.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Wilson TN-
531 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHWESTERN WILSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3664 8612 3654 8600 3644 8597 3640 8598
3633 8620 3634 8621 3634 8622 3635 8623
3634 8625 3631 8625 3630 8627 3633 8626
3635 8627 3634 8629 3631 8630 3632 8634
3635 8635 3635 8638 3651 8650 3664 8625
TIME...MOT...LOC 2231Z 247DEG 47KT 3648 8622
$$
TNC111-165-169-052300-
/O.CON.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Sumner TN-Macon TN-Trousdale TN-
531 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN
SUMNER...WESTERN MACON AND TROUSDALE COUNTIES...
At 531 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Westmoreland, or 7 miles northwest of Hartsville,
moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lafayette around 535 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oak
Grove, Bethpage, and Bledsoe Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3664 8612 3654 8600 3644 8597 3640 8598
3633 8620 3634 8621 3634 8622 3635 8623
3634 8625 3631 8625 3630 8627 3633 8626
3635 8627 3634 8629 3631 8630 3632 8634
3635 8635 3635 8638 3651 8650 3664 8625
TIME...MOT...LOC 2231Z 247DEG 47KT 3648 8622
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore952
WWUS54 KOHX 052241
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
541 PM CDT Sat Apr 5 2025
TNC111-165-169-052300-
/O.CON.KOHX.TO.W.0057.000000T0000Z-250405T2300Z/
Sumner TN-Macon TN-Trousdale TN-
541 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN SUMNER...WESTERN MACON AND NORTHERN TROUSDALE
COUNTIES...
At 540 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lafayette, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lafayette around 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3637 8617 3658 8636 3664 8625 3664 8612
3654 8600 3644 8597 3643 8597
TIME...MOT...LOC 2240Z 250DEG 51KT 3653 8606
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 12:12 PM CDT, 4 hours 58 minutes earlier. Its key messages:
- Updated at 1204 PM CDT Sat Apr 5 2025
- Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
- Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
- General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1212 PM CDT Sat Apr 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1204 PM CDT Sat Apr 5 2025 - Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers. - Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40. - General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week. && .SHORT TERM... (Rest of today through Sunday) Issued at 1053 AM CDT Sat Apr 5 2025 The ending to this round of severe weather is in site. The boundary is meandering northward for the next several hours and it will move south again overnight and tomorrow. There will finally be enough umph to push this mess out of middle TN by Monday. Additional 2 to 6 inches of rain will be possible...and falling over already saturated soil could spell disaster. The flash flood watch has been extended eastward another row of counties. Even with the rain coming to an end rivers and creeks will continue to run high. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1053 AM CDT Sat Apr 5 2025 High pressure will begin to sink south at the beginning of the long term forecast providing some very needed relief. The temperatures will definitely feel cooler behind the front. Lows and highs will be 5-10 degrees below normal for this time of year. Another low and cold front drops down from Canada Thursday/Friday. The extended models still have some timing and strength differences to work out. Right now this system looks to fast moving for our area and no severe weather is expected. && .AVIATION... (18Z TAFS) Issued at 1204 PM CDT Sat Apr 5 2025 Another round of heavy rain...showers and thunderstorms expected this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain will begin to move out west to east tomorrow starting around 14Z at CKV. Even after the rain tappers off...CIGS will remain low at IFR/MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 67 42 60 / 90 80 20 0 Clarksville 50 57 38 61 / 100 60 10 0 Crossville 60 67 41 52 / 80 90 50 10 Columbia 58 69 41 59 / 90 80 20 0 Cookeville 60 68 41 54 / 90 90 40 10 Jamestown 58 67 39 53 / 80 100 50 10 Lawrenceburg 62 70 43 58 / 90 80 30 0 Murfreesboro 59 69 41 58 / 90 90 30 0 Waverly 50 59 38 60 / 100 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>031- 056>063-075-077-093>095. && SHORT TERM...12 LONG TERM....12 AVIATION.....12
In the hours before
Local storm report, Apr 5, 12:15 PM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM Flash Flood 3 WSW Waverly 36.08N 87.84W
04/05/2025 Humphreys TN Trained Spotter
Videos and photos received of high water
blocking Brown Town Road near entrance of
Walmart in Waverly. Car stalled in high
water.
&&
APBSpecial weather statement, Apr 5, 2:07 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025
TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...
At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
3625 8795 3631 8796 3635 8798 3637 8800
3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaggettSpecial weather statement, Apr 5, 4:27 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025
TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.
This includes Interstate 65 between mile markers 103 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
3637 8679 3636 8684 3638 8686 3637 8686
3639 8689 3638 8692 3642 8698 3660 8697
3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LNMLocal storm report, Apr 5, 4:46 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Dickson 36.08N 87.38W
04/05/2025 Dickson TN Public
Power lines down at the Waffle House and
Pilot on Hwy 46 at the I-40 exit, debris on
road near Pomona, other trees and power
lines down around the area.
&&Local storm report, Apr 5, 5:07 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
507 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg Kingston Springs 36.10N 87.10W
04/05/2025 Cheatham TN Public
Trees and powerlines down.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:53 PM CDT | River Flood Advisory | OHX | Humphreys | 11 hr |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 36 min |
| Apr 5, 5:58 AM CDT | Special Weather Statement | OHX | Houston, Stewart | 47 min |
| Apr 5, 6:46 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 29 min |
| Apr 5, 6:50 AM CDT | Special Weather Statement | OHX | Robertson | 25 min |
| Apr 5, 7:11 AM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 34 min |
| Apr 5, 7:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 31 hr |
| Apr 5, 7:32 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Apr 5, 9:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more | 4 hr |
| Apr 5, 2:07 PM CDT | Special Weather Statement | OHX | Stewart | 38 min |
| Apr 5, 2:24 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 50 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 47 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more | 56 min |
| Apr 5, 3:48 PM CDT | River Flood Advisory | OHX | Hickman | 7 hr |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 34 min |
| Apr 5, 4:03 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 19 hr |
| Apr 5, 4:06 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 24 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 54 min |
| Apr 5, 4:27 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 48 min |
| Apr 5, 4:30 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Wilson | 19 hr |
| Apr 5, 4:32 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more | 18 hr |
| Apr 5, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 48 min |
| Apr 5, 4:46 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 44 min |
| Apr 5, 4:51 PM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 24 min |
| Apr 5, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 60 min |
| Apr 5, 5:38 PM CDT | Tornado Warning | OHX | Clay, Macon | 31 min |
| Apr 5, 5:40 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more | 17 hr |
| Apr 5, 5:49 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 56 min |
| Apr 5, 6:14 PM CDT | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.